# SDR 97ZZZX3575

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6034745
- Condition: Defective
- Location: Anti Collision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT POWER SUPPLY NOISY.  CAUSED RADIO INTERFERENCE AND SPIKES ON AMPMETER.
